Should I take probiotics if I'm taking Bactrim? (Photo)

My doctor just prescribed me Bactrim DS 800-160 for my acne. I heard stories about digestive damage and leaky gut syndrome that is associated with taking such antibiotics. Is taking a probiotic wise while also taking Bactrim? Thank you for your help!

Doctor Answers 1

Severe acne treatment

This is fairly significant acne. Most docs would probably prescribe accutane. I would make sure you were on Retin A, oral antibiotics (Minocin), a good cleanser, chemical peels, and laser treatments. I will take several months to improve but it should get better. This is severe acne.


Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.